Topics:

RCC Patient Develops Erythema and Scaling on Scrotum

RCC Patient Develops Erythema and Scaling on Scrotum

A 56-year-old man with renal cell carcinoma developed widely metastatic disease post nephrectomy, for which he was receiving cyclic sunitinib therapy (50 mg daily for 4 weeks, followed by a 2-week rest period). Toward the end of his second cycle of therapy, he developed minimally pruritic, bright red erythema and fine scale involving both sides of the scrotum. Potassium hydroxide preparation and culture were both negative for Candida species, and a Wood’s lamp examination ruled out erythrasma. Aside from concerns about this eruption, the patient was tolerating the sunitinib well and had no other relevant complaints. Family history, past medical history, and social history were unremarkable or not pertinent.

What is your diagnosis?

By clicking Accept, you agree to become a member of the UBM Medica Community.